Chest pain with minoxidil

Been feeling a little pressure on the left side of my chest the last days, I’ve been on minoxidil for almost 2 months now and it just started. Now I’m not claiming these sides are common or anything, if you’re starting minox you shouldn’t be discouraged by my results. My question is, do these tend to subside or get worse as time goes by, and did anyone experienced the same?

Chest pain when taking minoxidil is a problem, and maybe you should see your doctor to make sure that you don’t have heart problems. Minoxidil is a hypotensive agent and is known to cause a drop in blood pressure.

Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =